MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOTAL PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS

ROCHE DIAGNOSTICS ELECSYS TOTAL PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Catalog Number 08791732190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).Sample material from the patient was requested for further investigation.
 
Event or Problem Description
There was an allegation of questionable elecsys total psa results from the cobas e 801 analytical unit for a patient who had received radiotherapy or a prostatectomy.The initial result was 0.00600 ng/ml with a data flag.The automatic repeat result was 0.201 ng/ml.The result from another cobas pro analyzer was 0.00600 ng/ml with a data flag.The result of 0.00600 ng/ml was believed to be correct.
 
Additional Manufacturer Narrative
As no sample material was available, the investigation was unable to determine a specific root cause.The affected sample had small particles floating in the pipetting area.Abnormal aspiration alarms present on the date of the event indicate general sample handling issues.A general reagent issue could not be confirmed.There was no product problem identified.

Brand Name
ELECSYS TOTAL PSA
Common Device Name
PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22210562
Report Number1823260-2025-01843
Device Sequence Number18208480
Product Code MTF
UDI-Device Identifier07613336165980
UDI-Public07613336165980
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P990056/S039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number08791732190
Device Lot Number82704401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENZALUTAMID
Patient SexUnknown